Accutane and gut inflammation

Home The Candida Forum Candida Questions Accutane and gut inflammation

This topic contains 1 reply, has 2 voices, and was last updated by  doublek 1 year ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #176035

    Mccm
    Participant
    Topics: 1
    Replies: 0

    Hello everyone, I’ve always had digestive issues (ibs and always bloated) most likely genetic, since my family has a history of ibs and psoriasis. I took acutanne for two months for my cystic back acne until I started to have intestinal distress and also feeling dizzy and super tired. Now I believe I have developed candida overgrowth, I still have those symptoms plus oral thrush, tinnitus and terrible brain fog. I stopped taking the drug two months ago but I’ve only gotten worse, do you think the Accutane caused this? I can’t see anything else that could’ve caused this, although it developed really fast. Please help me, I’m just sixteen and I’m desperate.

    #176045

    doublek
    Participant
    Topics: 2
    Replies: 46

    You got to talk to your doctor about the accutane, but if I remember correctly that has a lot of nasty side effects. When I was around your age I had bad acne and went to a dermatologist. I started taking one drug (don’t remember which) and it didn’t really work and then she wanted to switch me to something else (may have been accutane, I can’t remember). It may have been the other around too, maybe I was taking accutane and she wanted to give me something else, it was a long time ago. Anyway, after reading the side effects for the new drug, I said the hell with this, I’ll just live with the acne. I think I made the right decision. The thing with a lot of drugs is they kill off good bacteria in your gut and when this happens the yeast comes in a takes its place.
    Anyway, with your symptoms, I’d focus on the candida, not the acne because it sounds like that’s a bigger problem. You go to decide how you want to deal with it (drugs, natural herbs), but talk to the doctor about it.

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Accutane and gut inflammation’ is closed to new replies.